# SDR DALA1241590952

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 59,907 hours, 44,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 11D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR AND REPAIRED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
